On the number of polynomial solutions of Bernoulli and Abel polynomial differential equations

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

© 2017 Elsevier Inc. In this paper we determine the maximum number of polynomial solutions of Bernoulli differential equations and of some integrable polynomial Abel differential equations. As far as we know, the tools used to prove our results have not been utilized before for studying this type of questions. We show that the addressed problems can be reduced to know the number of polynomial solutions of a related polynomial equation of arbitrary degree. Then we approach to these equations either applying several tools developed to study extended Fermat problems for polynomial equations, or reducing the question to the computation of the genus of some associated planar algebraic curves.
Original languageEnglish
Pages (from-to)7099-7122
JournalJournal of Differential Equations
Volume263
Issue number11
DOIs
Publication statusPublished - 5 Dec 2017

Keywords

  • Abel equation
  • Bernouilli equation
  • Generalized Fermat theorem for polynomials
  • Polynomial solution
  • Ricatti equation

Fingerprint Dive into the research topics of 'On the number of polynomial solutions of Bernoulli and Abel polynomial differential equations'. Together they form a unique fingerprint.

  • Cite this